Removable singularities and Liouville-type property of analytic multivalued functions
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 1 (1992) no. 2, p. 261-268
@article{AFST_1992_6_1_2_261_0,
     author = {Ngoc Giao, Tran},
     title = {Removable singularities and Liouville-type property of analytic multivalued functions},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 1},
     number = {2},
     year = {1992},
     pages = {261-268},
     zbl = {0777.32006},
     mrnumber = {1202074},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1992_6_1_2_261_0}
}
Ngoc Giao, Tran. Removable singularities and Liouville-type property of analytic multivalued functions. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 1 (1992) no. 2, pp. 261-268. http://www.numdam.org/item/AFST_1992_6_1_2_261_0/

[1] Barth (T.J.) .- Convex domains kobayashi hyperbolicity, Proc. Amer. Math. Soc., 79 (1980) pp. 556-558. | MR 572300 | Zbl 0438.32013

[2] Fischer (G.) - Complex Analytic Geometry, Springer-Verlag Lecture Note in Math., Berlin, 538 (1976). | MR 430286 | Zbl 0343.32002

[3] Gamelin (T.W.) and Sibony (N.) .- Subharmonicity for uniform, J. of Funct. Anal., 35 (1980) pp. 64-108. | MR 560218 | Zbl 0422.46043

[4] Harvey (R.) and Polking (J.) .- Extending Analytic Objects, Comm. on Pur. and Appl. Math., 28 (1975) pp. 701-727. | MR 409890 | Zbl 0323.32013

[5] Ransford (T.J.) . - Analytic multivaled functions, Essay presented to Trimity College Research Fellowship Competition, Cambridge University (1983).

[6] Ransford (T.J.) . - Open mapping, inversion and implicit theorems for analytic multivalued functions, Proc. London Math. Soc., (3) 50 (1984) pp. 537-562. | MR 759303 | Zbl 0526.46045

[7] Ransford (T.J.) . - On the rangs of an analytic multivalued function, Pacif. J. Math., 123 (1986) pp. 425-439. | MR 840852 | Zbl 0553.30034

[8] Slodkowski (Z.) .- Analytic set-valued functions and spectra, Math. Ann., 256 (1981) pp. 363-386. | MR 626955 | Zbl 0452.46028

[9] Slodkowski (Z.) . - Analytic set-valued selection and it's applications to the Corona theorem, to polynomial hulls and joint spectra, Trans. Amer. Math. Soc., 294 (1986) pp. 367-377. | MR 819954 | Zbl 0594.32008

[10] Werner (J.) .- Subharmonicity and hulls, Pacif. J. Math., 58 (1975) pp. 283-290. | MR 393567 | Zbl 0308.32011